# SDR COMA0260133

- Difficulty date: February 27, 2002
- Submitted: March 4, 2002
- Operation: Air carrier
- Aircraft: N931CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7037
- Aircraft time: 18,207 hours, 17,572 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Bracket
- Part number: 601R431143
- Condition: Misdrilled
- Location: Fs349 And Rbl27
- Part time: 18,207 hours, 17,572 cycles
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE INBOARD FLANGE OF A BRACKET ASSEMBLY HAS SHORT EDGE DISTANCE WITH A HOLE COMMON TO THE FLOOR BEAM AT FS349 AND RBL27.FABRICATED AND INSTALLED A NEW BRACKET I/A/W WVAC EO 601R-53-2991.
